{"product_id":"eldigesic-p-susp-50-125-mg-25x60ml-mefenamic-acid-100mg-paracetamol-250mg-by-elder","title":"Eldigesic P Susp (50\/125 Mg) (25X60Ml) Mefenamic Acid 100Mg,Paracetamol 250Mg by Elder","description":"\u003cp\u003eWhat is it used for?\u003cbr\u003e\nUsed for the short-term relief of pain and reduction of fever.\u003c\/p\u003e\n\n\u003cp\u003eHow does it work?\u003cbr\u003e\nMefenamic acid reduces the production of substances that cause pain, swelling and fever. Paracetamol helps reduce pain and fever through a different action.\u003c\/p\u003e\n\n\u003cp\u003eHow to take\/use it\u003cbr\u003e\nTake only as directed by a doctor or according to the product label. Take with or after food to reduce stomach discomfort. Do not take more than the recommended amount, or combine it with other medicines containing paracetamol or mefenamic acid unless advised by a healthcare professional.\u003c\/p\u003e\n\n\u003cp\u003eCommon side effects\u003cbr\u003e\nNausea, indigestion, stomach pain, diarrhoea, dizziness or headache.\u003c\/p\u003e\n\n\u003cp\u003ePrecautions\u003cbr\u003e\nAvoid use if allergic to mefenamic acid, paracetamol, aspirin or other painkillers. Seek medical advice before use if there is a history of stomach ulcer or bleeding, kidney or liver disease, asthma triggered by painkillers, heart problems, or during pregnancy or breastfeeding. Avoid alcohol, and seek urgent help for severe stomach pain, vomiting blood, black stools, breathing difficulty, swelling or a serious skin reaction.\u003c\/p\u003e","brand":"Elder","offers":[{"title":"Default Title","offer_id":50482962891008,"sku":null,"price":21.75,"currency_code":"INR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0761\/3258\/1632\/files\/EldI3835.jpg?v=1790680572","url":"https:\/\/www.med50.com\/products\/eldigesic-p-susp-50-125-mg-25x60ml-mefenamic-acid-100mg-paracetamol-250mg-by-elder","provider":"Med50","version":"1.0","type":"link"}